The use of bisphosphonate drugs is associated with an increased risk of atypical hip fractures

The use of bisphosphonate drugs is associated with an increased risk of atypical hip fractures
The use of bisphosphonates, a group of drugs used to prevent hip breakages in women with osteoporosis, is associated with an increased risk of atypical fractures in this joint, understood as those that occur in less frequent locations. It has been established thus in the PhD thesis by Javier Gorricho-Mendívil, a graduate in pharmacy, and […]

The use of bisphosphonates, a group of drugs used to prevent hip breakages in women with osteoporosis, is associated with an increased risk of atypical fractures in this joint, understood as those that occur in less frequent locations. It has been established thus in the PhD thesis by Javier Gorricho-Mendívil, a graduate in pharmacy, and read at the NUP/UPNA-Public University of Navarre. The author advocates encouraging other preventive measures such as “strategies to reduce falls and an active lifestyle to improve bone density and health”.

Source: Medical News Today

Read More